zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lattice valued double fuzzy preproximity spaces. (English) Zbl 1201.54010
Summary: The concept of lattice valued double fuzzy preproximity is introduced. The relationships among the double fuzzy preproximity, double fuzzy topology and double fuzzy interior (closure) operators are studied.
MSC:
54A40Fuzzy topology
06D72Fuzzy lattices etc.
54E05Proximity structures and generalizations
WorldCat.org
Full Text: DOI
References:
[1] T. Kubiak, On fuzzy topologies, Ph.D. Thesis, A. Mickiewicz, Poznan 1985. · Zbl 0589.54013
[2] Šostak, A. P.: On a fuzzy topological structure, Rendiconti del circolo matematico di Palermo serie II. Supplemento 11, 89-102 (1985) · Zbl 0638.54007
[3] Chang, C. L.: Fuzzy topological spaces, Journal of mathematical analysis and applications 24, 182-190 (1968) · Zbl 0167.51001 · doi:10.1016/0022-247X(68)90057-7
[4] Goguen, J. A.: The fuzzy tychonoff theorem, Journal of mathematical analysis and applications 43, 734-742 (1973) · Zbl 0278.54003 · doi:10.1016/0022-247X(73)90288-6
[5] Abbas, S. E.; Aygün, Halis: Intuitionistic fuzzy semiregularization spaces, Information sciences 176, 745-757 (2006) · Zbl 1089.54504 · doi:10.1016/j.ins.2005.02.001
[6] Höhle, U.: Upper semicontinuous fuzzy sets and applications, Journal of mathematical analysis and applications 78, 659-673 (1980) · Zbl 0462.54002
[7] Höhle, U.; Šostak, A. P.: A general theory of fuzzy topological spaces, Fuzzy sets and systems 73, 131-149 (1995) · Zbl 0948.54003 · doi:10.1016/0165-0114(94)00368-H
[8] A.P. Šostak, Towards the theory of M-approximative systems: fundamentals and examples (submitted for publication). · Zbl 1222.54008 · doi:10.1016/j.fss.2010.05.010
[9] Atanassov, K.: Intuitionistic fuzzy sets, Fuzzy sets and systems 20, No. 1, 87-96 (1986) · Zbl 0631.03040 · doi:10.1016/S0165-0114(86)80034-3
[10] Atanassov, K.: New operator defined over the intuitionistic fuzzy sets, Fuzzy sets and systems 61, 131-142 (1993) · Zbl 0824.04004 · doi:10.1016/0165-0114(94)90229-1
[11] Çoker, D.: An introduction to fuzzy subspaces in intuitionistic fuzzy topological spaces, Journal of fuzzy mathematics 4, 749-764 (1996) · Zbl 0871.54005
[12] Çoker, D.; Demirci, M.: An introduction to intuitionistic fuzzy topological spaces in šostak’s sense, Busefal 67, 67-76 (1996)
[13] Samanta, S. K.; Mondal, T. K.: Intuitionistic gradation of openness: intuitionistic fuzzy topology, Busefal 73, 8-17 (1997)
[14] Samanta, S. K.; Mondal, T. K.: On intuitionistic gradation of openness, Fuzzy sets and systems 131, 323-336 (2002) · Zbl 1026.54002 · doi:10.1016/S0165-0114(01)00235-4
[15] Garcia, J. G.; Rodabaugh, S. E.: Order-theoretic, topological, categorical redundancides of interval-valued sets, grey sets, vague sets, interval-valued ”intuitionistic” sets, ”intuitionistic” fuzzy sets and topologies, Fuzzy sets and systems 156, 445-484 (2005) · Zbl 1084.03042 · doi:10.1016/j.fss.2005.05.023
[16] Ramadan, A. A.; El-Adawy, T. M.; Abd-Allah, M. A.: On fuzzifying preproximity spaces, The arabian journal for science and engineering 30, No. IA, 51-67 (2005)
[17] Kim, Y. C.; Min, K. C.: L-fuzzy preproximity and L-fuzzy topologies, Information sciences 173, 93-113 (2005) · Zbl 1076.54507
[18] Zahran, A. M.; Abd-Allah, M. A.; El-Saady, K.; El-Nasser, Abd; El-Rahman, G. Abd: Double fuzzy preproximity spaces, International journal of fuzzy logic and intelligent systems 7, 249-255 (2007)
[19] Zahran, A. M.; Abd-Allah, M. A.; El-Saady, K.; Ghareeb, A.: The category of double fuzzy preproximity spaces, Computers and mathematics with applications 58, 1558-1572 (2009) · Zbl 1189.54007 · doi:10.1016/j.camwa.2009.06.052
[20] Hutton, B.: Normality in fuzzy topological spaces, Journal of mathematical analysis and applications 50, 74-79 (1975) · Zbl 0297.54003 · doi:10.1016/0022-247X(75)90039-6
[21] Hutton, B.: Products of fuzzy topological spaces, Topology and its applications 11, 59-67 (1980) · Zbl 0422.54006 · doi:10.1016/0166-8641(80)90017-6
[22] Hutton, B.; Reily, I.: Separation axioms in fuzzy topological spaces, Fuzzy sets and systems 3, 93-104 (1980) · Zbl 0421.54006 · doi:10.1016/0165-0114(80)90007-X
[23] Birkhoff, G.: Lattice theory, (1995) · Zbl 0063.00402
[24] Jenei, S.: Structure of girard monoids on [0,1] chapter 10, Topological and algebraic structures in fuzzy sets (2003) · Zbl 1036.03035
[25] Liu, Y. M.; Luo, M. K.: Fuzzy topology, (1997) · Zbl 0906.54006
[26] Höhle, U.; Klement, E. P.: Non-classical logic and their applications to fuzzy subsets, (1995)
[27] S.E. Abbas, Halis Aygün, V. Çetkin, On (L,M)-fuzzy closure spaces (submitted for publication).
[28] V. Çetkin, H. Aygün, On (L,M)-fuzzy interior spaces, Advances in Theoretical and Applied Mathematics (in press).